# SDR CA080905002

- Difficulty date: September 2, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 18,260 hours
- Engine: Ge CF343B1
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Part number: M275008SP3U00
- Condition: Broken
- Location: Adg
- Part time: 19,543 hours
- Component: Air Driven Gen, Hamflu, 761339D
- Component part number: 761339D
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOLLOWING THE COMPLETION OF AD CF2008-09, WHILE PERFORMING A FUNCTION CHECK OF THE AIR DRIVEN GENERATOR, 2 OF THE 3 MAIN FEED WIRES WERE FOUND BROKEN AFT OF THE CONNECTOR P1XC.   CLOSER INSPECTION OF THE WIRES REVEALED PITTING CORROSION AND BREAK IN SEVERAL STRANDS OF THE WIRES. ALL 3 WIRES WERE REPLACED AS AN ASSEMBLY P/N M27500-8SP3U00.
